# SDR CHQA201000022

- Difficulty date: January 30, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N269SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145293
- Aircraft time: 23,411 hours, 21,955 cycles
- Engine: Allsn AE3007A
- Engine time: 20,541 hours, 17,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Open
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LEFT OVERWING EMERGENCY LIGHT WAS FOUND INOP.  MAINTENANCE FOUND THE FUSE IN THE NR 4 EMERGENCY LIGHT POWER SUPPLY OPEN.  THE FUSE WAS REPLACED IN THE NR 4 POWER SUPPLY IAW EMB 145 CMM 25-60-03 WITH NO FURTHER DEFECTS NOTED.
